# SDR USAA990610

- Difficulty date: June 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48043
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Condition: Corrosion
- Location: Bs 1322
- Part time: 48,470 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION AT STATION 1322 STRINGER 27L TO 27 BELTFRAME.  REMOVED AND REPLACED BELTFRAME.  (M)
